Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Note on exponential polynomials

László Székelyhidi

Vol. 103 (1982), No. 2, 583–587
Abstract

It is known that every finite dimensional translation invariant subspace of measurable functions on a σ-compact locally compact Abelian group consists of exponential polynomials. This paper extends this result for continuous functions on arbitrary commutative topological groups. An analogous characterization is proved for trigonometric polynomials using Fourier transformation.

Mathematical Subject Classification 2000
Primary: 43A15
Secondary: 22A10, 22D10, 43A60, 43A65
Milestones
Received: 28 January 1980
Published: 1 December 1982
Authors
László Székelyhidi